# SDR UPS99228767

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MGD OUTER SKIN CORRODED BETWEEN LOWER LT FRAME AND PRE-EXISTING REPAIR DOUBLER.  FOUND SKIN CRACKED AND BLENDED ALL CORROSION, CUT OUT ALL DAMAGED SKIN, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 52-00-3.
